# SDR IXXA20250403004

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 144N8142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL STA1100 LBL53 LOWER SKIN OF PRESSURE DECK  CORRODED
